Alert archive / Florida / Lake Wind Advisories in 2006
Lake Wind Advisory 13, NWS Melbourne, FL
NWS Melbourne, FL issued this lake wind advisory at Nov 4, 2006, 2:44 AM EST for 5 counties in Florida. It took effect at Nov 4, 2006, 8:00 AM EST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Nov 4, 2006, 2:44 AM EST (07:44 UTC)
- In effect from
- Nov 4, 2006, 8:00 AM EST
- Expired
- Nov 4, 2006, 5:00 PM EST
- In force
- 9 hr
- Issued by
- NWS Melbourne, FL
Counties Okeechobee County, FL, Orange County, FL, Osceola County, FL, Seminole County, FL, Volusia County, FL
The radar
The Melbourne radar (KMLB), 55 km from the middle of the area, began a volume at 07:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 00:00Z, 7.7 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 232 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 855 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- -86 m²/s²
- 0-3 km storm-relative helicity
- 158 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS72 KMLB 040744 NPWMLB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 244 AM EST SAT NOV 4 2006 ...WINDY CONDITIONS TO CONTINUE ALONG THE SPACE AND TREASURE COASTS... .A TIGHT PRESSURE GRADIENT WILL AGAIN PRODUCE WINDY CONDITIONS ACROSS THE REGION. THE STRONGEST WINDS ARE EXPECTED MAINLY SOUTH OF THE CAPE AND EAST OF I-95. FLZ047-054-059-064-147-042200- /O.NEW.KMLB.WI.Y.0004.061104T1300Z-061104T2200Z/ SOUTHERN BREVARD-INDIAN RIVER-ST. LUCIE-MARTIN-NORTHERN BREVARD- INCLUDING THE CITIES OF...MELBOURNE...PALM BAY...VERO BEACH... FORT PIERCE...HOBE SOUND...TITUSVILLE 244 AM EST SAT NOV 4 2006 ...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 5 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 5 PM EST THIS AFTERNOON. NORTHEAST WINDS OF 20 TO 25 MPH WITH OCCASIONAL GUSTS TO 30 TO 35 MPH ARE EXPECTED LATER THIS MORNING AND EARLY THIS AFTERNOON ALONG THE SPACE AND TREASURE COASTS. CONDITIONS WILL IMPROVE LATE THIS AFTERNOON AS THE WINDS SUBSIDE. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ FLZ041-045-046-053-058-141-042200- /O.NEW.KMLB.LW.Y.0013.061104T1300Z-061104T2200Z/ INLAND VOLUSIA-ORANGE-SEMINOLE-OSCEOLA-OKEECHOBEE-COASTAL VOLUSIA- INCLUDING THE CITIES OF...DE LAND...ORLANDO...SANFORD... KISSIMMEE...ST CLOUD...OKEECHOBEE...DAYTONA BEACH 244 AM EST SAT NOV 4 2006 ...LAKE WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 5 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 5 PM EST THIS AFTERNOON. NORTHEAST WINDS AROUND 20 MPH WITH OCCASIONAL GUSTS TO 25 TO 30 MPH ARE EXPECTED LATER THIS MORNING AND EARLY THIS AFTERNOON ACROSS THE DAYTONA BEACH AND ORLANDO METRO AREA...AND STRETCHING AS FAR SOUTH AS OKEECHOBEE COUNTY. CONDITIONS WILL IMPROVE LATE THIS AFTERNOON AS THE WINDS SUBSIDE. STRONG AND GUSTY WINDS WILL CREATE ROUGH AND HAZARDOUS BOATING CONDITIONS ON AREA LAKES AND THE INTRACOASTAL WATERS. THIS MAY RESULT IN HIGH WAVES WHICH MAY TIP OR SWAMP SMALL CRAFT. $$
What forecasters said that day
The local office's own words before this lake wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this lake wind advisory went out at Nov 3, 9:45 PM EST, 4 hours 59 minutes earlier.
Area forecast discussion, Nov 3, 9:45 PM EST, 4 hours 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 945 PM EST FRI NOV 3 2006 .UPDATED DISCUSSION... ALLOWED WIND AND LAKE WIND ADVISORIES TO EXPIRE AS SCHEDULED AT 9 PM. IT WILL REMAIN WINDY ALG THE COAST WITH SUSTAINED WINDS AROUND 20 MPH WITH GUSTS TO 30 MPH BUT THIS IS BELOW WIND ADVISORY CRITERIA. THE INTERIOR COUNTIES WILL SEE A MORE NOTICEABLE REDUCTION IN WIND TONIGHT ESP IN THE GUSTINESS. VERY NARROW BAND OF HEAVY RAIN PRODUCED 2.0-2.5 OF RAIN ACROSS A SMALL AREA OF WEST MELBOURNE AND NW PALM BAY EARLY THIS EVENING. SHOWER ACTIVITY HAS DIMINISHED CONSIDERABLY AND EXPECT ONLY ISOLATED SHOWERS TO RACE ONSHORE OVERNIGHT MAINLY CROSSING THE TREASURE COAST. SO WILL KEEP A VERY LOW POP IN FOR THE COAST. SKY COVER IS A BIT TRICKY. EXPECT MORE CLOUDS THAN SUN MOST AREAS ESP NEAR THE COAST AND SOUTHERN SECTIONS SAT AFTN. BUT NORTHERN INTERIOR SECTIONS COULD SEE A GOOD DEAL OF SUNSHINE IN THE MORNING. && .MARINE...HAVE NOT SEEN ANY GUSTS TO GALE FORCE YET AT COASTAL SITES OR EVEN NOAA BUOYS. AND THINK WE WOULD HAVE BY NOW ESP IN THE FIRST 6 HOURS AFTER THE ONSET OF THE WIND SURGE. WOULD NOT BE SURPRISED TO SEE OCCASIONAL GUSTS TO GALE FORCE (34 KTS) BUT NO LONGER THINK THE GALE FORCE GUSTS WILL BE STRONG ENOUGH (40 KTS) OR FREQUENT ENOUGH TO WARRANT A GALE WARNING. SO WILL LOWER TO A STRONG SMALL CRAFT ADVISORY WITH MENTION OF OCCASIONAL GUSTS TO GALE FORCE. SEAS HAVE RISEN RAPIDLY TO 10-12 FT OVER THE OPEN ATLC AND LIKELY HIGHER IN THE GULF STREAM. THIS IS PRODUCING ROUGH POUNDING SURF AT THE BEACHES AND THE HIGH SURF ADVISORY CONTINUES. && .AVIATION...INTERIOR SITES ARE SEEING MARINE STRATOCU DECK BEGIN TO BREAKUP AND SFC WNDS GUSTS DIMINISHING BUT WINDS WILL REMAIN 10-15 KTS OUT OF THE NORTH. COASTAL SITES WILL SEE SFC WND G25KTS FOR MOST OF THE OVERNIGHT PD WITH POCKETS OF MVFR CIGS/ISOLD SHRAS. && .MLB WATCHES/WARNINGS/ADVISORIES... .SMALL CRAFT ADVISORY FLAGLER BEACH-JUPITER INLET 0-60 NM THROUGH SUNDAY NIGHT. .HIGH SURF ADVISORY COASTAL ZONES THROUGH SUNDAY AFTERNOON. && KELLY/WIMMER
Hazardous weather outlook, Nov 3, 10:46 PM EST, 3 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 1046 PM EST FRI NOV 3 2006 AMZ550-555-570-575-FLZ041-044>047-053-054-058-059-064-141-144-147- 041100- COASTAL WATERS FROM FLAGLER BEACH TO COCOA BEACH OUT 20 NM- COASTAL WATERS FROM COCOA BEACH TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO COCOA BEACH 20 TO 60 NM OFFSHORE- WATERS FROM COCOA BEACH TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 1046 PM EST FRI NOV 3 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TONIGHT. ...HIGH WIND IMPACT... WINDY CONDITIONS WILL REMAIN ALONG THE BARRIER ISLANDS AND MAINLAND COMMUNITIES ADJACENT TO THE INTRACOASTAL WHERE NORTHEAST WINDS WILL BE AROUND 20 MPH WITH GUSTS TO 30 MPH. BUT FARTHER INLAND...AND ESPECIALLY OVER THE INTERIOR COUNTIES...WINDS HAVE DECREASED TO 10 TO 15 MPH. ...COASTAL FLOOD IMPACT... A STRONG HIGH PRESSURE SYSTEM OVER THE OHIO VALLEY HAS PRODUCED A SURGE OF STRONG NORTH TO NORTHEAST WINDS OVER EAST CENTRAL FLORIDA AND THE ADJACENT ATLANTIC WATERS. SUSTAINED WINDS OF 25 TO 30 MPH...WITH GUSTS NEAR 35 MPH...HAVE RAPIDLY BUILT SEAS 10 TO 12 FEET OVER THE OPEN ATLANTIC WATERS...AND UP TO 14 FEET IN THE GULF STREAM. SUCH STRONG ONSHORE WINDS AND HIGH SEAS WILL PRODUCE ROUGH AND DANGEROUS SURF WITH 6 TO 7 FOOT BREAKERS POUNDING THE COASTLINE THROUGH THIS WEEKEND. THE ROUGH AND POUNDING SURF CAN KNOCK YOU DOWN AND MAKE YOU SUSCEPTIBLE TO BEING CAUGHT IN A RIP CURRENT. PEOPLE VISITING THE BEACHES THIS WEEKEND SHOULD NOT ENTER THE SURF. THE HIGH SURF...IN COMBINATION WITH HIGH ASTRONOMICAL TIDES ASSOCIATED WITH THE FULL MOON THIS WEEKEND...AND STRONG ONSHORE WINDS...WILL PROMOTE BEACH EROSION DURING EACH HIGH TIDE CYCLE. SEVERAL HIGH TIDES WITH MINOR BEACH EROSION MAY PRODUCE MODERATE EROSION IN SOME LOCATIONS WITH POSSIBLE MINOR COASTAL FLOODING. THE NEXT HIGH TIDES ALONG THE EAST CENTRAL FLORIDA COAST WILL OCCUR BETWEEN 6 AND 7 AM SATURDAY. ...WIND AND SEA IMPACT... NORTHEAST WINDS OF 20 TO 30 KNOTS WILL CONTINUE OVER THE ATLANTIC WATERS WITH OCCASIONAL GUSTS TO GALE FORCE POSSIBLE. SEAS HAVE RISEN TO 10 TO 12 FEET AND SLIGHTLY HIGHER IN THE GULF STREAM. A SMALL CRAFT ADVISORY REMAINS IN EFFECT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. BEACH AND BOATING CONDITIONS WILL REMAIN POOR THIS WEEKEND WITH HIGH...ROUGH SURF AND STRONG ONSHORE WINDS. CONDITIONS WILL GRADUALLY IMPROVE TUESDAY AND WEDNESDAY AS WINDS AND SEAS SUBSIDE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. KELLY
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 4, 2:44 AM EST | Wind Advisory | MLB | 14 hr |
Nearby
Lake Wind Advisories in Florida, 2006Every lake wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.